| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: TOPOMAX
[ Back to Messages
Posted by Paula
on November 10, 2000 at 10:49:02:
In Reply to: TOPOMAX posted by SHERRY on September 22, 2000 at 11:27:35:
: Does anyone take this for bipolar? I have started taking this. I am also taking depakote. But I have experienced such horible side effects from depakote that I am starting that my pdoc is in the process of dto decreasing the depakote and inceasing topamax, so far so good. I feel great!! It might be something for someone to try if your having trouble with depakote like I did.
My doc just put me on Topomax for bipolar. I've just been diagnosed with bipolar disorder after years of being diagnosed with depression. The bipolar medication really seems to be helping my mood but I've been having problems with weight gain. My doc told me that Topomax, when it's up to a regular dose, may help me stabilize or even help me lose weight. I've just been taking it for a couple of days so it is making me a little groggy in the morning. Other than that, I'm not really noticing any negative side effects.
All times are GMT -7. The time now is 05:39 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!